# SDR A6WA201302050674

- Difficulty date: January 23, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE HAS FOUR CHAFE SPOTS. NOT BUMP STOPS.  BLENDED CHAFE SPOTS IAW SRM 51-12-00 FOUND TO BE WITHIN LIMITS IAW REO 601R-57-52-004.
